Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

CarolAnn -- Don't go into the light!

Posted by Craig on November 12, 1999, at 17:44:33

In reply to Re: Stimulants for Depression--Advice?Anyone?., posted by CarolAnn on November 12, 1999, at 16:28:19

> First to Zannah--I have been on 150mgs Wellbutrin twice a day for 6 wks. Only result has been 15 pounds extra(due to sweets cravings). My Pdoc was amazed at such an atypical response. 3 days ago, he added 75mgs Serzone(increase to 150mgs in a week). Too soon for anything but unpleasant side effects, but will keep you posted--you're right about new AD during the holidays-Aarrgh!.....

Carol Ann (sorry for the cheesey Polterguist quip) :

There's not enough stimulant effect from the Wellbutrin? Maybe a higher dose, and maybe you can get that lift from something other than a stimulant (another AD such as an SSRI or Reboxetine?) SSRI really energized me for a while.

Here's a question for you...You're adding Serzone to Wellbutrin -- why? to control the cravings or reduce tension?

I'm about to do the opposite (add Wellbutrin to my Serzone for a little zip) and would like to know how they go together.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Craig thread:14919